# SDR GTIA2025122939230

- Difficulty date: December 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 33,563 hours, 15,252 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 De-Oiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME ODOR OBSERVED IN FLIGHT DECK WHILE ON DESCENT FL 250, ISOLATED W/ PACK 1 OFF -IAW TSM 05-50-00-991-01200-00-A FOUND ENG#1 DEOILER SEAL LEAKING. R & R SEAL IAW AMM 72-60-31. LEAK CHECK GOOD. PERFORMED LVL A DECONTAMINATION IAW AMM 21-00-00. NO FURTHER ODORS DETECTED. ACFT OK FOR CONTINUED SERVICE.
